MedElevator Войти в исследования
← Поиск публикаций

DOI 10.24926/iip.v13i4.5122

Медицинская библиотека · Innovations in pharmacy · 2022

Phenytoin Toxicity with High Dose, Concomitant Ascorbic Acid Dosing.

Schuh Michael J, Mustain Kevin, Crosby Sheena

СтатьяПеревод в очереди

Аннотация

High dose ascorbic acid may increase risk of phenytoin toxicity. This case report demonstrates high phenytoin levels resulting in adverse drug reactions subsequent to dosing concomitantly with high dose vitamin C, or ascorbic acid (AA), as a precaution against acquiring corona virus (COVID) infection. This patient suffered from a major seizure when he ran out of his phenytoin prescription. Subsequent initiation of phenytoin and later addition of high dose AA resulted in truncal ataxia and falls with bilateral wrist and finger extension weakness. Phenytoin and AA were discontinued, and the patient returned to baseline on a new medication regimen of lacosamide and gabapentin without any other major seizures one year later.

Для цитирования: Schuh Michael J, Mustain Kevin, Crosby Sheena. Phenytoin Toxicity with High Dose, Concomitant Ascorbic Acid Dosing.. Innovations in pharmacy. 2022. DOI: 10.24926/iip.v13i4.5122.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.